# SDR DALA13021873133

- Difficulty date: May 8, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,603 hours, 16,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE SUPPORT, AFT CARGO BETWEEN FR 64 AND FR 65 STR 44 CENTER LINE. REPLACED ANGLE SUPPORT IAW SRM 51-72-11 AND DWG D53476160.
